# SDR SIMA20190511004

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 32,136 hours, 28,547 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE BACK IS INOP. C/A-DEFERRED AFT FLASHLIGHT AS PER MEL 25-53. AUTH # 050345-C. REMOVED AND REPLACED AFT FLASHLIGHT CRADLE ASSY IAW AMM 33-50-16 OPS CHECK GOOD MEL RESTORED.
